# SDR SWAA2021050613913

- Difficulty date: February 11, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 58,172 hours, 28,570 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER FWD SLIDING SEAL CRACKED / REMOVED AND REPLACED RIGHT HORIZONTAL STABILIZER UPPER FWD SLIDING SEAL PER AMM 53-31-31.
